| Model Number |
6000-011-000 |
| Medical Device Problem Codes |
Incorrect Measurement (1383); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Per the customer, the device's tip was bent during a procedure which could lead to an inaccuracy.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
Update: d9, h3, h6.Device evaluation: follow-up report submitted to document the device was not available for evaluation.H3 other text : no product return per the customer.
Event or Problem Description